MAUDE Adverse Event Report: BIOSENSE WEBSTER INC VIZIGO; INTRODUCER, CATHETER

BIOSENSE WEBSTER INC VIZIGO; INTRODUCER, CATHETER
Catalog Number D138503
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pseudoaneurysm (2605)
Date of Event 09/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.#: (b)(4).
 
Event or Problem Description
The patient underwent index ablation procedure with a vizigo the patient experienced postinterventional aneurysmal spurium at the right groin.On (b)(6) 2025, the adverse event start date, the patient experienced postinterventional aneurysmal spurium at the right groin (adverse event # 1) categorized as moderate and not serious.The relationship to the study device of qdot micro catheter was classified as not related.The relationship to the index study procedure is considered causal.The patient¿s outcome was reported as resolved with an end date on (b)(6) 2025.Intervention was other thrombin injection.
 
Additional Manufacturer Narrative
On 12-jan-2026, information was received providing additional products involved in the event that were classified as not related to the adverse event.All items have been added to section d10.Concomitant medical products.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).
 
Additional Manufacturer Narrative
The patient underwent index ablation procedure with a vizigo the patient experienced postinterventional aneurysmal spurium at the right groin.Device investigation details: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.However, if the product is received at a later date, the investigation will be updated as applicable.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).
 
Additional Manufacturer Narrative
On 5-mar-2026, additional information was received indicating the index procedure date was updated from (b)(6) 2025 to (b)(6) 2025.Additionally, the adverse event term was updated from postinterventional aneurysma spurium at the right groin to ¿postinterventional spurious aneurysm of the right superficial femoral artery¿.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).

Brand Name
VIZIGO
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
FREUDENBERG MEDICAL LLC
2301 centennial blvd
jeffersonville IN 47130
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24016144
Report Number2029046-2026-00069
Device Sequence Number18787581
Product Code DYB
UDI-Device Identifier10846835016260
UDI-Public(01)10846835016260(17)270618(10)00002967
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170997
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberD138503
Device Lot Number00002967
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer01/12/2026
02/25/2026
03/05/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date01/29/2026
03/02/2026
03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8.5F SHEATH WITH CURVE VIZ MDC.; CARTO 3 SYSTEM.; NGEN RF GENERATOR.; OPTRELL, 36 ELECTRODES, D-F.; QDOT MICRO, BI, TC, D-F.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight73 KG